# SDR SIMA200126202

- Difficulty date: September 19, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4522 - ON CLIMB-OUT, CREW GOT EICAS MESSAGE OF ELECTRICAL EMERGENCY ABNORMAL AND EMERGENCY LIGHTS NOT ARMED, THEY RETURNED TO FIELD FOR MAINTENANCE.  (M)
